Quantum Physics Letters
Journal license

Journal

Quantum Physics Letters


Volume
& Issue

Volume 6, Issue 2


Published
on

August 1, 2017


Pages

79-89


DOI

Article

The Landau-Zener Problem in the Light of the Stokes Geometry

Check for updates


Authors

Chieh-Lei Wong* Affiliation:
Créteil 94000 - France


Abstract

We show how to derive the transition probabilities in the Landau-Zener effect via the Stokes geometry.


Keywords

Landau-Zener model, Stokes geometry, WKB approximations, asymptotic series, Borel summation


Citation

Wong, C. (2017). The landau-zener problem in the light of the stokes geometry. Quantum Physics Letters, 6(2), 79–89. https://doi.org/10.18576/qpl/060201

Published by: Engineering Journals

Engineering Journals Logo